EconPapers    
Economics at your fingertips  
 

Infinitely Many Quasi-Coincidence Point Solutions of Multivariate Polynomial Problems

Yi-Chou Chen

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

Let be a real-valued polynomial function of the form where the degree of in is greater than . For arbitrary polynomial function , , we will find a polynomial solution to satisfy the following equation ( ): where is a constant depending on the solution , namely a quasi-coincidence (point) solution of ( ), and is called a quasi-coincidence value of ( ). In this paper, we prove that the number of all solutions in ( ) does not exceed provided those solutions are of finitely many exist, if all solutions are of infinitely many exist, then any solution is represented as the form where is arbitrary and is also a factor of , provided the equation ( ) has infinitely many quasi-coincidence (point) solutions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/307913.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/307913.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:307913

DOI: 10.1155/2013/307913

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:307913